Volume 19 Number 2
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 19
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
Author Index – R
Radcliffe, David
Rigidity of graph products of groups
Radulescu-Banu, Andrei
Faithfulness of a functor of Quillen
Rafi, Kasra
Uniform hyperbolicity of the curve graph via surgery sequences
Algebraic ending laminations and quasiconvexity
Uniform fellow traveling between surgery paths in the sphere graph
Ragnarsson, Kári
Classifying spectra of saturated fusion systems
Raimbault, Jean
Exponential growth of torsion in abelian coverings
Raines, Brian
A classification of inverse limit spaces of tent maps with a non-recurrent critical point
Ramadoss, Ajay
Vanishing theorems for representation homology and the derived cotangent complex
Ramírez Maluendas, Camilo
Veech groups of infinite genus surfaces
Ramos, Adriana
Z2k-actions fixing RP2 U RPeven
Ramos, Eric
Stability phenomena in the homology of tree braid groups
Ramras, Daniel
Excision for deformation K-theory of free products
Yang-Mills theory over surfaces and the Atiyah-Segal theorem
A finite dimensional approach to the strong Novikov conjecture
Randal-Williams, Oscar
The homology of the stable non-orientable mapping class group
Generalised Miller-Morita-Mumford classes for block bundles and topological bundles
Randall, Duane
Equivalences to the triangulation conjecture
Randecker, Anja
Wild translation surfaces and infinite genus
Randell, Richard
Homotopy groups and twisted homology of arrangements
Ranicki, Andrew
Algebraic $K$-theory over the infinite dihedral group: an algebraic approach
Morse theory for manifolds with boundary
Cohomology of symplectic groups and Meyer's signature theorem
Raptis, Georgios
On the map of B\"okstedt-Madsen from the cobordism category to $A$-theory
Simplicial presheaves of coalgebras
Rasmussen, Jacob
Floer homology of surgeries on two-bridge knots
Ratcliffe, John
Matching theorems for systems of a finitely generated Coxeter group
Complements of tori and Klein bottles in the 4–sphere that have hyperbolic structure
Fibered orbifolds and crystallographic groups
Raussen, Martin
Simplicial models of trace spaces
Simplicial models for trace spaces II: General Higher Dimensional Automata
Ray, Arunima
Slice knots which bound Klein bottles
Casson towers and filtrations of the smooth knot concordance group
Satellite operators as group actions on knot concordance
Ray, Nigel
On Davis--Januszkiewicz homotopy types I; formality and rationalisation
On Davis-Januszkiewicz homotopy types II: completion and globalisation
Recio-Mitter, David
Topological complexity of unordered configuration spaces of surfaces
Reich, Holger
On the Adams isomorphism for equivariant orthogonal spectra
Reid, Alan
Commensurability classes of 2-bridge knot complements
All flat manifolds are cusps of hyperbolic orbifolds
The co-rank conjecture for 3–manifold groups
Commensurators of finitely generated non-free Kleinian groups
Restricting the topology of 1-cusped arithmetic 3-manifolds
Remigio-Juarez, Jair
The Link Volumes of some Prism Manifolds
Repovš, Dušan
Universal nowhere dense subsets of locally compact manifolds
Rezk, Charles
A streamlined proof of Goodwillie's n-excisive approximation
Classifying spaces for 1-truncated compact Lie groups
Richter, Birgit
A lower bound for coherences on the Brown–Peterson spectrum
An involution on the K-theory of bimonoidal categories with anti-involution
An algebraic model for commutative HZ-algebras
Richter, William
Poincaré duality and periodicity
Rieck, Yo'av
Knot exteriors with additive Heegaard genus and Morimoto's Conjecture
Thin position for a connected sum of small knots
The Link Volumes of some Prism Manifolds
Cosmetic surgery and the link volume of hyperbolic 3-manifolds
Riehl, Emily
On the construction of functorial factorizations for model categories
Homotopical resolutions associated to deformable adjunctions
Kan extensions and the calculus of modules for $\infty$-categories
Rivas, Cristóbal
A new characterization of Conrad's property for group orderings, with applications
Quasi-invariant measures for some amenable groups acting on the line
Rivera, Manuel
Cubical rigidification, the cobar construction, and the based loop space
Robert, Louis-Hadrien
A characterisation of indecomposable web modules over Khovanov-Kuperberg algebras
A signature invariant for knotted Klein graphs
Robert-Nicoud, Daniel
Representing the deformation infinity-groupoid
Roberts, Justin
On the Rozansky-Witten weight systems
Roberts, Lawrence
Heegaard-Floer homology and string links
Some bounds for the knot Floer τ-invariant of satellite knots
A type A structure in Khovanov homology
Roberts, Rachel
Fractional Dehn twists in knot theory and contact topology
Robertson, Marcy
Relative left properness of colored operads
Robinson, Alan
Partition complexes, duality and integral tree representations
Rodman, Daniel
An Infinite Family of Links with Critical Bridge Spheres
Rodríguez Blancas, José Luis
Localizations of abelian Eilenberg-Mac Lane spaces of finite type
Rodríguez Cirone, Emanuel
Singular coefficients in the K-theoretic Farrell-Jones conjecture
Roger, Julien
Factorization rules in quantum Teichmüller theory
Rognes, John
Hopf algebra structure on topological Hochschild homology
Differentials in the homological homotopy fixed point spectral sequence
Röhrle, Gerhard
The topology of arrangements of ideal type
Roitberg, Joseph
The product formula for Lusternik–Schnirelmann category
Roitzheim, Constanze
Uniqueness of A-structures and Hochschild cohomology
Derived A-infinity algebras in an operadic context
Rolfsen, Dale
Free group automorphisms, invariant orderings and topological applications
Rollin, Yann
Legendrian knots and monopoles
Ronco, María
Species substitution, graph suspension, and graded Hopf algebras of painted tree polytopes.
Röndigs, Oliver
The Arone-Goodwillie spectral sequence for $\Sigma^{\infty}\Omega^n$ and topological realization at odd primes
Calculus of functors and model categories, II
Rong, Yongwu
A categorification for the Tutte polynomial
A categorification for the chromatic polynomial
Rose, David
Khovanov homology is a skew Howe 2-representation of categorified quantum sl(m)
Roseman, Dennis
High-codimensional knots spun about manifolds
Rosenberg, Jonathan
The Künneth theorem in equivariant K-theory for actions of a cyclic group of order 2
Rosenthal, David
Hochschild homology relative to a family of groups
Roukema, Fionntan
On hyperbolic knots in S^3 with exceptional surgeries at maximal distance
Rourke, Colin
The compression theorem III: applications
Approximating a topological section by a PL section
Roushon, Sayed
K–theory of virtually poly-surface groups
Rovi, Carmen
The non-multiplicativity of the signature modulo 8 of a fibre bundle is an Arf–Kervaire invariant
Cohomology of symplectic groups and Meyer's signature theorem
Rowekamp, Brandon
Pixelations of planar semialgebraic sets and shape recognition
Rowell, Eric
Unitary braid representations with finite image
Ruane, Kim
CAT(0) groups with specified boundary
Ruberman, Daniel
Smooth surfaces with non-simply-connected complements
Concordance to links with unknotted components
Index theory of the de Rham complex on manifolds with periodic ends
Rubinstein, Joachim
3-manifolds built from injective handlebodies
One-sided Heegaard splittings of RP3
Ideal triangulations of 3-manifolds II; taut and angle structures
Coverings and minimal triangulations of 3-manifolds
Even triangulations of n-dimensional pseudo-manifolds
Rudyak, Yuli
Higher topological complexity and its symmetrization
Ruiz Cirera, Albert
Cohomology of Kac-Moody groups over a finite field
Rüping, Henrik
The Farrell-Jones conjecture for graph products
Rushton, Brian
Constructing subdivision rules from polyhedra with identifications
Rutherford, Dan
Satellites of Legendrian knots and representations of the Chekanov-Eliashberg algebra
Equivalence classes of augmentations and Morse complex sequences of Legendrian knots
Generating families and augmentations for Legendrian surfaces
Ryu, Hoil
Stable systolic category of the product of spheres